# SDR ASAA0843662

- Difficulty date: October 7, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 52,642 hours, 30,555 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Foreflap
- Component: Fore Flap
- Component part number: 65C3570339
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTBOARD FOREFLAP L/E IS GOUGED 6 INCHES FROM INBOARD END.  REMOVED DAMAGED SKIN, FABBED, HEAT TREATED AND INSTALLED REPLACEMENT PART IAW B737 400 SRM 51 40 02.
